MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722LNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722LNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-722LNAB
Medical Device Problem Code Failure to Cycle (1142)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call on (b)(6) 2018 that the insulin pump had a compromised force sensor alarm.Blood glucose level at the time of the incident was unknown.No symptoms were indicated and so no treatment necessary.Customer stated the device drive support cap is sticking out.Trouble shooting occurred but issue was not resolved.The customer was advised that the insulin pump would be replaced and agreed to return the device for analysis.
 
Additional Manufacturer Narrative
Insulin pump passed the displacement test but compromised force sensor system alarm during the basic occlusion test due to loose or protruded drive support disk.Unable to perform the occlusion,compromised force sensor system and excessive no delivery test due to compromised force sensor system alarm.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722LNAB
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key7774967
Report Number2032227-2018-12215
Device Sequence Number11042406
Product Code OYC
UDI-Device Identifier00613994287243
UDI-Public(01)00613994287243
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-722LNAB
Device Catalogue NumberMMT-722LNAB
Device Lot NumberA000098493
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2018
Initial Date Received by Manufacturer 07/15/2018
Supplement Date Received by Manufacturer03/04/2019
Initial Report FDA Received Date08/10/2018
Supplement Report FDA Received Date03/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age24 YR
Patient Weight170